MathSciNet Relay Station
MathSciNet bibliographic data
MR2054526 (2005m:60005) 60A10 (44A60 60E05 60E10)
Diaconis, Persi; Freedman, David The Markov moment problem and de Finetti's theorem. II. Math. Z. 247 (2004), no. 1, 201–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement